MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 4, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had a initial left tka on (b)(6) 2010.In approximately 2016, the patient had a revision due to polymer wear and laxity.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
Pending investigation.200-02-32 three peg patella 32mm 1769025.204-04-44 trapezoid tibial tray sz 4f/4t 1588592.204-34-04 fluted stem extension 40l x 14 mm 1662098.204-70-00 tibial stem ext.Screw 1712470.234-02-04 optetrak asy, ps cemented femoral, sz 4, 1628337.
 
Additional Manufacturer Narrative
H6.Investigation results - the revision reported may have been the result of polyethylene wear and instability as stated in the operative notes.The extent and root cause of the reported polyethylene wear cannot be determined as the devices were not available for evaluation, and pre-revision radiographs and images of the explanted devices were not provided.These devices are used for treatments, not diagnosis.There is no other information available.
 
Event or Problem Description
As reported, the patient had a initial left tka.The patient had a revision due to polymer wear and laxity.No other patient information/medical history provided.No device returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3 (remove date - unknown), d6b (remove date - unknown), f10 (remove data from initial), g1, g2, h6: clinical code, medical device problem code, component code, investigation findings.D6b: patient has been revised.Date is unknown at this time.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15414718
Report Number1038671-2022-01104
Device Sequence Number6744846
Product Code JWH
UDI-Device Identifier10885862048400
UDI-Public10885862048400
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2016
Device Model NumberPS TIBIAL INSERTS SZ 4, 13MM
Device Catalogue Number204-24-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer02/23/2024
02/02/2026
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date03/14/2024
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale